2019
Том 71
№ 11

All Issues

Vynnyshyn Ya. F.

Articles: 5
Brief Communications (Ukrainian)

Convolutions of Singular Distribution Functions

Vynnyshyn Ya. F.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2004. - 56, № 1. - pp. 119-122

We construct an example that demonstrates that natural restrictions imposed on finite convolutions of singular distributions do not guarantee the purity of the limit distribution.

Brief Communications (Ukrainian)

Distribution of a Random Continued Fraction with Markov Elements

Vynnyshyn Ya. F.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2003. - 55, № 9. - pp. 1260-1268

We study the structure of the distribution of a random variable such that the elements of its continued fraction form a Markov chain of order m. It is proved that an absolutely continuous component is absent from such distributions.

Article (Ukrainian)

Summation of independent weak random linear operators

Vynnyshyn Ya. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 1. - pp. 95–98

Article (Ukrainian)

Convergence of series of independent Gaussian operators

Vynnyshyn Ya. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 4. - pp. 493 – 500

Article (Ukrainian)

Behavior at infinity of solutions of operator differential equations

Gorbachuk M. L., Vynnyshyn Ya. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 4. - pp. 489—493